# SDR R61A201901200103

- Difficulty date: January 8, 2019
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: REMOVED DAMAGED RT HORIZONTAL RIB 11, BETWEEN FRONT SPAR AND MID SPAR. LOCATED, DRILLED AND INSTALLED NEW RT HORIZONTAL RIB 11 BETWEEN FRONT SPAR AND MID SPAR. REF SRM 51-40-08. SEE W/O H6611 SN 426 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
